As with any drug, it is possible to take too much Rapaflo. Symptoms of an overdose will vary from person to person, but an overdose is likely to cause low blood pressure. Very low blood pressure can be very dangerous and may affect the heart rate. Treatment for an overdose of Rapaflo may involve taking certain medications or getting your stomach "pumped."
Interested in a Discount on Rapaflo?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Rapaflo™ (silodosin) is a prescription medication approved for treating enlarged prostate symptoms. As with most medications, it is probably possible to take too much Rapaflo. The specific effects of a Rapaflo overdose will likely vary, depending on a number of factors, such as the Rapaflo dosage and whether it was taken with any other medications or substances.
If you or someone else may have overdosed on Rapaflo, seek immediate medical attention.
An overdose with Rapaflo is likely to cause low blood pressure (hypotension). This can be quite dangerous. Blood pressure can drop so low that blood is not adequately supplied to the body. Very low blood pressure can also affect the heart rate. It is reasonable to assume that an overdose is also likely to cause any of the usual Rapaflo side effects.
If you think someone has taken an overdose of this medication, try to keep that person lying down if possible (since this will minimize the effects on blood pressure and heart rate). If the Rapaflo overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." The patient will be instructed to lie down, as this can help minimize low blood pressure. If this does not work, IV fluids may be given, and certain medications that increase blood pressure may be used as a last resort.
It is important that you seek medical attention immediately if you believe that you may have overdosed on this drug.